# SDR SIMA20160116001

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 30,800 hours, 26,529 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON FLAPS 9 SELECTION ON APPROACH, FLAPS FAIL MSG ON EICAS.  TROUBLE SHOT IAW FIM TASK 27-51-00-810-808-A TRANSITORY CONDITION OF FLAP MECH SYS.  RESET & PERFORMED OPERATIONS CHECK OF FLAP SYS IAW AMM 27-51-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
